# SDR HNAA020054

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Aircraft time: 40,756 hours, 46,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681LF
- Part serial: ORF19
- Condition: Discharged
- Location: Cabin
- Part time: 27,873 hours, 32,690 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OF THE FOUR RED EMERGENCY FLOOR LIGHT FORWARD END ARE INOP.  REMOVED AND REPLACED EMERGENCY BATTERY 3352 PS1.
